# SDR C2XA03CL069

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: PV303211
- Part serial: MX635397
- Condition: Failed
- Location: #2 Engine
- Part time: 2,843 hours, 2,512 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT#2257 THE CREW REPORTED #2 HYDRAULIC SYSTEM FAILED ON APPROACH INTO CLEVELAND.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE #2 ENGINE DRIVEN HYDRAULIC PUMP.OPERATIONAL CHECKS WERE GOOD.
